MathSciNet Relay Station
MathSciNet bibliographic data
MR2532327 45J05 (65R20)
jiang, Ying-Jun On spectral methods for Volterra-type integro-differential equations. J. Comput. Appl. Math. 230 (2009), no. 2, 333–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement